Commentarii Mathematici Helvetici

Full-Text PDF (159 KB) | Metadata | Table of Contents | CMH summary
Volume 86, Issue 1, 2011, pp. 1–12
DOI: 10.4171/CMH/215

Published online: 2010-12-05

Asymptotic concordance invariants for ergodic vector fields

Sebastian Baader[1]

(1) Universit├Ąt Bern, Switzerland

We study the asymptotics of a family of link invariants on the orbits of a smooth volume-preserving ergodic vector field on a compact domain of the 3-space. These invariants, called linear saddle invariants, include many concordance invariants and generate an infinite-dimensional vector space of link invariants. In contrast, the vector space of asymptotic linear saddle invariants is 1-dimensional, generated by the asymptotic signature. We also determine the asymptotic slice genus and relate it to the asymptotic signature.

Keywords: Asymptotic link invariant, concordance invariant, ergodic vector field

Baader Sebastian: Asymptotic concordance invariants for ergodic vector fields. Comment. Math. Helv. 86 (2011), 1-12. doi: 10.4171/CMH/215